# SDR AALA201906249047

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 12,865 hours, 5,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG BURNING, ELECTRICAL ODOR COMING FROM GROUND PCA CONNECTOR. MAINTENANCE ACCOMPLISHED ODOR CARD 05-96-70 AND FOUND BAD DUCT IN RIGHT PACK BAY. MAINTENANCE REPLACED DUCT, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
